# SDR USAA2009051291160

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 49,349 hours, 20,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - B6 - MAJOR REPAIR - CORROSION ON FLOOR SUPPORT BETWEEN BS 1660 TO BS 1680, LBL 58.  REPLACED FLOOR SUPPORT BETWEEN BS 1660 TO BS 1680, LBL 58 IAW B757 SRM 51-10-02.
